# SDR GUU2005F00002

- Difficulty date: December 16, 2004
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND REAR EMERGENCY OVERWING LIGHTS INOPERATIVE.  REPAIRED CHAFED WIRE ON RT REAR OVERWING LIGHT HARNESS.  OPERATIONAL CHECK GOOD.  (K)
